Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kanevskii, V A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:51
Abstract pages:239
Full texts:141

http://www.mathnet.ru/eng/person51298
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/337410

Publications in Math-Net.Ru
1982
1. V. A. Kanevskiĭ, G. Š. Lev, “The sequences of points in infinite-dimensional spaces and the integration of functions”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  353–358  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 375–379  isi
1979
2. V. A. Kanevskii, G. Sh. Lev, “Sequences of points distributed in an infinite-dimensional space”, Dokl. Akad. Nauk SSSR, 248:1 (1979),  31–33  mathnet  mathscinet  zmath
1977
3. V. A. Kanevskii, G. Sh. Lev, “The simulation of an exit point of a Brownian motion on the surface of a sphere”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977),  763–764  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 196–198
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022